BibTeX record journals/ijufks/GehrkeWW97

download as .bib file

@article{DBLP:journals/ijufks/GehrkeWW97,
  author    = {Mai Gehrke and
               Carol L. Walker and
               Elbert A. Walker},
  title     = {A Mathematical Setting for Fuzzy Logics},
  journal   = {International Journal of Uncertainty, Fuzziness and Knowledge-Based
               Systems},
  volume    = {5},
  number    = {3},
  pages     = {223--238},
  year      = {1997},
  url       = {http://dx.doi.org/10.1142/S021848859700021X},
  doi       = {10.1142/S021848859700021X},
  timestamp = {Tue, 02 Mar 2004 13:41:44 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijufks/GehrkeWW97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}